# SDR DALA2024041304396

- Difficulty date: April 11, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50058
- Aircraft time: 8,656 hours, 4,051 cycles
- Engine: PW1524G
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Cover
- Part number: UNKNOWN
- Condition: Leaking
- Location: Lt Eng Fan Shaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8139, AFTER TAKEOFF FROM SFO REAR FLIGHT ATTENDANTS REPORT BAD MOLDY FLOOR SMELL. ZERO EVIDENCE IN FLIGHT DECK. SOURCE UNDETERMINED MULTIPLE FLIGHT ATTENDANTS SMELLED IT CONCENTRATED IN BACK OF THE PLANE - NOTICED SMELL IN FLIGHT DECK AFTER BIG POWER CHANGE. CORRECTIVE ACTION: REPLACED LEFT ENGINE FAN SHAFT COVER PACK, REINSTALLED INLET CONE FRONT COVER. (LP 5506468)
